# SDR GRAA9645

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1070T
- Make and model: Doug DC-9-15
- Aircraft serial: 45784
- System (JASC): 3350 · Emergency Lighting
- Part: Track Light
- Part number: 0816300609
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT RNO, DISCOVERED EMERGENCY FLOOR TRACK AT ROW 1 LOOSE.  MAINTENANCE SECURED THE EMERGENCY FLOOR TRACK.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY FLOOR LIGHT SYSTEM.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
